MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that she received a bg reading of 225 mg/dl from her dario meter compared to a bg reading of 111 mg/dl from her non-dario meter.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from her dario meter bg readings ranging from 100 mg/dl to 220 mg/dl within a 24 hour period.In addition, the user reported that she continues to receive bg readings that are over 200 mg/dl.The user stated that until this issue occured, the user had never received a bg reading above 120 mg/dl.Due to the above, the user purchased a non-dario meter, which she tested with and received a bg reading of 99 mg/dl.
 
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that she received a bg reading of 225 mg/dl from her dario meter compared to a bg reading of 111 mg/dl from her non-dario meter.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.Additional information: on september 17th, the user contacted dario to report that her issue was resolved with the new cartridge of strips.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On august 26th, the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from her dario meter bg readings ranging from 100 mg/dl to 220 mg/dl within a 24 hour period.In addition, the user reported that she continues to received bg readings that are over 200 mg/dl.The user stated that until this issue occured, the user had never received a bg reading above 120 mg/dl.Due to the above, the user purchased a non-dario meter, which she tested with and received a bg reading of 99 mg/dl.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23072389
Report Number3010606081-2025-00074
Device Sequence Number21285200
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2104301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale